I am 75. I take 50 mg Metroprolol Succ., 5 mg Amlodopine, 100 mg Losartan, and 37.5/25mg of Triamterene/HCTZ for blood pressure. Now I am asked to add 5 mg daily of Terazosin. My heart rate is 53 and I have occasional tachycardia and atrial fibrillation. Is taking Terazosin dangerous for me?
Is it safe for me to take 5 mg terazosin with other hypertensives I am on?
- 8 Mar 2013 by vaidas
- 8 March 2013
It depends what your blood pressure is now, because this type of medication might lower your blood pressure a little more, which can make you a little dizzy while getting up, and in rare cases it might cause tachycardia. I am assuming you're using this medication for prostate problems? If you are, another medication in this class with less side effects is tamsulosine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 1 answer
Posted 10 Apr 2013 • 1 answer
Posted 28 Oct 2014 • 1 answer
Posted 16 Sep 2015 • 0 answers
Posted 12 May 2016 • 1 answer